Pôles de la matrice de diffusion pour des perturbations captives
Séminaire Équations aux dérivées partielles (Polytechnique) (1990-1991), Talk no. 15, 13 p.
@article{SEDP_1990-1991____A15_0,
     author = {Petkov, V. M.},
     title = {P\^oles de la matrice de diffusion pour des perturbations captives},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1990-1991},
     note = {talk:15},
     zbl = {0739.35060},
     mrnumber = {1131588},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_1990-1991____A15_0}
}
Petkov, V. M. Pôles de la matrice de diffusion pour des perturbations captives. Séminaire Équations aux dérivées partielles (Polytechnique) (1990-1991), Talk no. 15, 13 p. http://www.numdam.org/item/SEDP_1990-1991____A15_0/

[1] C. Bardos, J.C. Guillot et J. Ralston, La relation de Poisson pour l'équation des ondes dans un ouvert non borné, Comm. in P.D.E., 7 (1982), 905-958. | MR 668585 | Zbl 0496.35067

[2] V. Buslaev, Scaterring plane waves, spectral asymptotics and trace formulas in exterior problem, Dokl. Akad. Nauk SSSR, 197 (1971), 999-1002. | MR 278108 | Zbl 0224.47023

[3] C. Gérard, A. Martinez, D. Robert, Breit-Wigner formulas for the scattering phase and total scattering cross-section in the semi-classical limit, Commun. Math. Phys., 121 (1989), 323-336. | MR 985402 | Zbl 0704.35114

[4] T.E. Gurejev, Yu. Safarov, Precise asymptotics of the spectrum for the Laplace operator on manifolds with periodic geodesics, LOMI preprint E-1-86, Leningrad and Trans. MIAN URSS,179.

[5] M. Ikawa, Trapping obstacles with a, séquence of poles converging to the real axis, Osaka J. Math., 22 (1985), 657-689. | MR 815439 | Zbl 0617.35102

[6] P. Lax, R. Phillips, Scattering Theory, Académie Press, 1967. | MR 217440 | Zbl 0186.16301

[7] A. Majda and J. Ralston, An analogue of Weyl's theorem for unbounded domains, II, Duke Math. J. 45 (1978), 513-536 and III, 46 (1979), 725-731. | Zbl 0416.35058

[8] R. Melrose, Polynomial bound on the number of scattering poles, J. Funct. Anal., 53 (1983), 287-303. | MR 724031 | Zbl 0535.35067

[9] R. Melrose, Weyl asymptotics for the phase in obstacle scattering, Comm. PDE, 13 (1988),1431-1439. | MR 956828 | Zbl 0686.35089

[10] V. Petkov, L. Stoyanov, On the number of periodic reflecting rays in generic domains, Erg. Th. Dynam. Systems, 8 (1988), 81-91. | MR 939062 | Zbl 0668.58005

[11] V. Petkov, Phase de diffusion pour des perturbations captives, Conférence Saint-Jean-de-Monts, 1990, Société Mathématique de France. | Numdam | MR 1069955 | Zbl 0718.35007

[12] J. Ralston, Trapped rays in spherically symmetric media, and poles of the scattering matrix, Comm. Pure Appl. Math., 24 (1971), 571-582. | MR 457962 | Zbl 0206.39603

[13] D. Robert, Asymptotique à grande énergie de la phase de diffusion pour un potentiel, Asymptotic Analysis 3 (1991), 301-320. | MR 1094679 | Zbl 0737.35054

[14] D. Robert, Asymptotique de la phase de diffusion à haute énergie pour des perturbations du second ordre du Laplcien. preprint, Août 1990. | Numdam | MR 1169349 | Zbl 0801.35100

[15] Yu Safarov, Asymptotic of the spectrum of pseudo-differential operator with periodic bicharacteristics, Trans. Sci. Seminar LOMI, 152 (1986), 94-104 (In Russian). | MR 869246 | Zbl 0621.35071

[16] Yu Safarov, Exact asymptotics of the spectrum of a boundary value problem and periodic billiards Izv AN SSSR, Ser. Mat. 52 (1988), 1230-1251. Math. USSR Izvestiya 33 (1989), 553-573. | MR 984217 | Zbl 0682.35082

[17] J. Sjöstrand, Estimations sur les résonances pour le Laplacien avec une perturbation à support compact, Séminaire EDP, Ecole Polytechnique, 1990-1991. | Numdam | MR 1131582 | Zbl 0739.35051

[18] J. Sjöstrand, M. Zworski, Complex scaling and the distribution of scattering poles, preprint. | MR 1115789 | Zbl 0752.35046

[19] G. Vodev, Sharp polynomial bounds on the number of scattering poles for metric perturbations of the Laplacian in Rn, n > 3 odd, preprint 1990.